# SDR AALA202508215170

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 29,720 hours, 12,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT CRUISE ELECTRICAL ODOR IN THE FORWARD SECTION OF THE AIRCRAFT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CUR. ACCOMPLISHED SOF INSPECTION, PER J/C 08L00021001. NO FAULT FOUND.
